# SDR ASAA2015033111192

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,772 hours, 5,994 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH LIGHTS TEST SWITCH IN DIM, EXEC, CALL AND MSG LIGHTS ON CA MCDU FLASHED DIM TO BRIGHT APPROXIMATELY 60 CPS.  OK IN BRIGHT.   ACFT GROUNDED.  UNABLE TO DUP/VERIFY DISCREPANCY.  UPON ACFT POWER UP, REF MM 34-61-00, TEST OF THE ANNUNCIATORS OPS NORMAL W/ DIM, BRIGHT SWITCH, DCU BRIGHTNESS AND FMC MCDU FACEPLATE BACK GROUND LIGHTING GOOD.  NO HISTORY LAST 90 DAYS.  GROUND VERIFICATION, OPS NORMAL.
